Kodai Mathematical Journal

The axiom of spheres in semi-Riemannian geometry with lightlike submanifolds

Rakesh Kumar, Rachna Rani, and R. K. Nagaich

Full-text: Open access

Abstract

Let $(\bar{M},\bar{g})$ be a semi-Riemannain manifold and (M, g, S (TM), S (TM)) be its lightlike submanifold. We show that if $\bar{M}$ satisfies the axiom of r-planes & spheres then it is a real space form.

Article information

Source
Kodai Math. J., Volume 32, Number 1 (2009), 52-58.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1238594545

Digital Object Identifier
doi:10.2996/kmj/1238594545

Mathematical Reviews number (MathSciNet)
MR2518553

Zentralblatt MATH identifier
1160.53027

Citation

Kumar, Rakesh; Rani, Rachna; Nagaich, R. K. The axiom of spheres in semi-Riemannian geometry with lightlike submanifolds. Kodai Math. J. 32 (2009), no. 1, 52--58. doi:10.2996/kmj/1238594545. https://projecteuclid.org/euclid.kmj/1238594545


Export citation